Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 98, NWS Lincoln, IL

June 16, 20194 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 16, 2019, 3:16 PM CDT for 4 counties in Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 3:16 PM CDT (20:16 UTC)
Expired
Jun 16, 2019, 4:00 PM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 68 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:30 PM CDTHAIL 14 Se Chauncey, ILTIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

265 
WUUS53 KILX 162016
SVRILX
ILC033-079-101-159-162100-
/O.NEW.KILX.SV.W.0098.190616T2016Z-190616T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
316 PM CDT Sun Jun 16 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lawrence County in southeastern Illinois...
  Southwestern Crawford County in east central Illinois...
  Southeastern Jasper County in southeastern Illinois...
  Northeastern Richland County in southeastern Illinois...

* Until 400 PM CDT.

* At 316 PM CDT, a severe thunderstorm was located near Chauncey, or
  9 miles northeast of Olney, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Robinson, Oblong, Flat Rock, New Hebron, Chauncey, Birds,
  Hardinville, Stoy, Pinkstaff and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3873 8795 3898 8798 3910 8775 3878 8760
TIME...MOT...LOC 2016Z 241DEG 23KT 3881 8794 

HAIL...1.25IN
WIND...60MPH
 
$$

Deubelbeiss
2 follow-up statements
431 
WWUS53 KILX 162041
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
341 PM CDT Sun Jun 16 2019

ILC159-162051-
/O.CAN.KILX.SV.W.0098.000000T0000Z-190616T2100Z/
Richland-
341 PM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Illinois.

LAT...LON 3875 8783 3890 8794 3900 8795 3910 8775
      3878 8760
TIME...MOT...LOC 2041Z 250DEG 23KT 3885 8773 

$$

ILC033-079-101-162100-
/O.CON.KILX.SV.W.0098.000000T0000Z-190616T2100Z/
Lawrence-Crawford-Jasper-
341 PM CDT Sun Jun 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN LAWRENCE...SOUTHWESTERN CRAWFORD AND EASTERN JASPER
COUNTIES...

At 341 PM CDT, a severe thunderstorm was located near Birds, or 8
miles north of Lawrenceville, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Robinson, Oblong, Flat Rock, New Hebron, Chauncey, Birds,
Hardinville, Stoy, Pinkstaff and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 8783 3890 8794 3900 8795 3910 8775
      3878 8760
TIME...MOT...LOC 2041Z 250DEG 23KT 3885 8773 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
438 
WWUS53 KILX 162059
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
359 PM CDT Sun Jun 16 2019

ILC033-079-101-162109-
/O.EXP.KILX.SV.W.0098.000000T0000Z-190616T2100Z/
Lawrence-Crawford-Jasper-
359 PM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE...
SOUTHWESTERN CRAWFORD AND EASTERN JASPER COUNTIES WILL EXPIRE AT 400
PM CDT...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.  However heavy 
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Illinois.

LAT...LON 3875 8783 3890 8794 3900 8795 3910 8775
      3878 8760
TIME...MOT...LOC 2059Z 241DEG 23KT 3890 8760 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:19 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 16, 1:19 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
119 PM CDT Sun Jun 16 2019

.UPDATE...
Issued at 1110 AM CDT Sun Jun 16 2019

16z/11am surface analysis shows a nearly stationary frontal
boundary draped along the I-72 corridor. Despite presence of
forcing mechanism, the atmosphere remains quite stable across the
northern two-thirds of the KILX CWA, with latest mesoanalysis
indicating 1500-2000J/kg of MLCAPE along/south of I-70 where
partial sunshine has allowed temperatures to climb into the lower
80s. Scattered showers and thunderstorms will develop within the
increasingly unstable airmass across the SE today...with locations
from I-72 northward seeing little more than an isolated shower.
High temperatures will range from the upper 70s far northwest
around Galesburg...to the middle to upper 80s far southeast at
Flora/Lawrenceville.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 400 AM CDT Sun Jun 16 2019

Add Clay, Richland and Lawrence counties into the flash flood
watch through 7 am this morning. Cancelled the flash flood watch
for Mason, Logan, DeWitt, Cass, Menard, Scott, Morgan and Sangamon
counties as moderate to heavy rains have shifted southeast of this
area early this morning. An additional 1 to 2 inches of rain is
expected portions of east central and especially southeast IL with
locally higher amounts possible along and south of highway 50. A
short wave over southeast IL causing this convection will exit by
mid morning with convection becoming more isolated as the morning
progresses.

A frontal boundary over northern IL/IN early this morning will sag
southward into northern CWA late this morning and into central IL
this afternoon, reaching near I-70 by sunset. Airmass gets
quite unstable this afternoon over southern CWA with CAPES rising
to 2000-3500 j/kg by 21Z/4 pm south of I-72, where showers and
thunderstorms will likely redevelop from I-72 south. 0-6 km bulk
shear is 30-40 kts in southeast IL early Sunday afternoon and
gradually weakens to 20-30 kts by late Sunday afternoon. SPC day1
outlook has marginal risk of severe storms se of a Danville to
Shelbyville line this afternoon until sunset this evening for
mainly damaging winds but isolated hail possible too. Also a
marginal risk of excessive rainfall today and tonight over se half
of CWA where pcpn water values are 1.5 to 1.9 inches from I-72
south. Convection chances will diminish from I-72 south later this
evening and overnight as instability weakens. Warm and humid
today with highs in the mid 80s, with lower 80s northern CWA. Lows
tonight range from the upper 50s and lower 60s nw CWA and 64 to
68F over southeast IL.

.LONG TERM...(Monday through Saturday)
ISSUED AT 400 AM CDT Sun Jun 16 2019

Weak surface low pressure moves into central MO Mon afternoon and
while frontal boundary lingers between I-72 and I-70 on Monday.
SPC day2 outlook continues a marginal risk of severe
thunderstorms Monday afternoon into Mon evening from Danville to
Taylorville southeast where 5% risk of damaging winds and large
hail again. The instability/CAPES are not quite as high Mon
afternoon over southeast IL, though the bulk shear values are
higher at 35-45 kts. Southeast half of CWA also has a marginal
risk of excessive rainfall Monday afternoon into Mon night.
Northern/NW CWA to again be drier on Monday and Monday night. Highs
Monday in the upper 70s in central IL and lower 80s in southeast
IL.

Have smaller chances of convection on Tuesday with chance pops in
southeast IL closer to a lingering frontal boundary. The marginal
risk of severe storms and excessive rainfall has shifted south/se
of CWA on Tue and Tue night. Though some instability lingers se
CWA with CAPES of 1000-1700 j/kg though weak bulk shear values
less than 20 kts. Highs Tue mostly in the lower 80s.

A stronger short wave trof is projected to track east over the MO
valley Tue night and into IL by Wed evening. This will increase
chances of showers/thunderstorms overnight Tue night into Wed with
likely pops on Wed, and over southeast IL Wed evening. Instability
looks weak on Wed though moderate to heavy rains will be possible
especially Wed afternoon, and into Wed evening over Wabash river
valley. Highs Wed in upper 70s/lower 80s, warmest in southeast IL.

Looks like a lull in convection on Thu and Thu night with dry
conditions or slight pops in forecast then. Some upper level
ridging into IL on Friday to bring summerlike temps and humidity
levels back to the area, similar to today, with highs in the 80s
on Fri and Sat. Yet another short wave trof to move into the
Midwest and bring more showers and thunderstorms late this week,
though some timing differences between models with its arrival.
GEM waits until Sat to bring qpf to CWA while Ecmwf has qpf
northern CWA Fri night, and GFS is wetter with qpf across CWA Fri
night. Instability parameters and bulk shear values increase again
by Sat afternoon and could bring more chances of strong to severe
storms along with moderate to heavy rains. Models show upper
level ridge still near IL next weekend into Mon/Jun 24 which would
keep summertime warmth and humidity around, along with daily
chances of showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 119 PM CDT Sun Jun 16 2019

MVFR ceilings will gradually lift to VFR and scatter over the next
couple of hours. Dry conditions are expected at the central
Illinois terminals this afternoon as scattered convection develops
further south along/south of I-70. MVFR ceilings will return
late tonight into Monday morning...with forecast soundings
suggesting MVFR at KBMI by 06z...then further south to KSPI/KDEC
by around 12z. Winds will be N/NW at KPIA/KBMI this afternoon, and
light/variable further south at the remaining sites.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SHORT TERM...07
LONG TERM...07
AVIATION...Barnes
Hazardous weather outlook, Jun 16, 11:53 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1153 AM CDT Sun Jun 16 2019

ILZ027>031-037-038-171700-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
1153 AM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor flooding will continue along the Illinois River from Henry
through Peoria.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Isolated thunderstorms are possible south of Peoria during Monday
afternoon, and across the area on Tuesday afternoon. There is a
chance of thunderstorms from Tuesday night through Wednesday
evening. The risk of severe storms is low during this time. There
is a chance of thunderstorms again from Friday afternoon through
next weekend. Moderate to locally heavy rain is possible with
these thunderstorms.

Minor flooding will continue along the Illinois River downstream
of Henry through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ036-040>043-047>051-171700-
Cass-De Witt-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-
Scott-
1153 AM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated thunderstorms are possible this afternoon and into
tonight, mainly south of I-72. The risk of severe storms is low
today.

Moderate to major flooding will continue along the Illinois River
downstream of Peoria.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There is a chance of thunderstorms Monday with isolated
thunderstorms Tuesday afternoon, with the risk of severe storms
low both days. There is a chance of thunderstorms from Tuesday
night through Wednesday evening. More thunderstorms are possible
Friday afternoon through next weekend. Moderate to locally heavy
rain will be possible with these thunderstorms.

Moderate flooding will continue along the Illinois River from
Havana downstream through much of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ044>046-052>057-061-171700-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
1153 AM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a chance of thunderstorms this afternoon and evening.
There is a marginal risk of severe thunderstorms that could
produce damaging winds and isolated large hail.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There is a chance of thunderstorms Monday afternoon and Monday
evening, with a marginal risk of severe thunderstorms with
damaging winds and hail possible. Isolated thunderstorms are
possible during Tuesday afternoon. There is a chance of
thunderstorms Tuesday night through Wednesday night. More
thunderstorms are possible Friday afternoon through next weekend.
Moderate to locally heavy rains will be possible with these
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 9 pm today south of
I-72.

ILZ062-063-066>068-071>073-171700-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1153 AM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a chance of thunderstorms today and tonight, with a
marginal to slight risk of severe thunderstorms this afternoon
and evening. Damaging winds, large hail and locally heavy rains
are possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There is a chance of thunderstorms Monday and Monday night, with a
marginal risk of severe thunderstorms Monday afternoon into early
Monday evening until sunset for damaging winds and hail. There is
a chance of thunderstorms from Tuesday afternoon through Wednesday
night, and again from Friday afternoon through next weekend.
Moderate to locally heavy rainfall may occur with these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 9 pm today.

Deubelbeiss

In the hours before

Local storm report, Jun 16, 11:34 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/16/2019  M3.48 INCH       COLES              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 16, 11:36 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/16/2019  M3.48 INCH       COLES              IL   CO-OP OBSERVER

            TWO DAY TOTAL

&&

JRP
Local storm report, Jun 16, 11:45 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
06/16/2019  M3.28 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/16/2019  M2.24 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/16/2019  M1.65 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/16/2019  M1.49 INCH       LOGAN              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
06/16/2019  M1.31 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       CHRISMAN                39.80N 87.67W
06/16/2019  M1.91 INCH       EDGAR              IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
06/16/2019  M1.31 INCH       VERMILION          IL   COCORAHS

0700 AM     HEAVY RAIN       NE WATSON               39.03N 88.57W
06/16/2019  M1.32 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE TUSCOLA           39.81N 88.27W
06/16/2019  M1.44 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       5 WNW SPRINGFIELD       39.83N 89.73W
06/16/2019  M1.45 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
06/16/2019  M1.50 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNW ARTHUR            39.73N 88.48W
06/16/2019  M1.50 INCH       MOULTRIE           IL   COCORAHS

0700 AM     HEAVY RAIN       5 SSW CHARLESTON        39.42N 88.21W
06/16/2019  M1.51 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       1 E EFFINGHAM           39.12N 88.53W
06/16/2019  M1.56 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW ALTAMONT          39.00N 88.78W
06/16/2019  M1.61 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NE SHELBYVILLE        39.42N 88.79W
06/16/2019  M1.67 INCH       SHELBY             IL   COCORAHS

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
06/16/2019  M2.23 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW SPRINGFIELD       39.83N 89.66W
06/16/2019  M1.30 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
06/16/2019  M1.25 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/16/2019  M1.41 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 NNE ARENZVILLE        39.95N 90.34W
06/16/2019  M1.29 INCH       CASS               IL   COCORAHS

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
06/16/2019  M1.19 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
06/16/2019  M1.16 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       5 ESE CAMARGO           39.77N 88.08W
06/16/2019  M1.16 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       NNW SECOR               40.74N 89.14W
06/16/2019  M1.15 INCH       WOODFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       SE RIVERTON             39.85N 89.54W
06/16/2019  M1.15 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/16/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NW HOMER              40.05N 87.99W
06/16/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
06/16/2019  M1.05 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE WASHINGTON         40.72N 89.41W
06/16/2019  M1.04 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       4 NW MODE               39.31N 88.79W
06/16/2019  M2.35 INCH       SHELBY             IL   COCORAHS

0700 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/16/2019  M1.16 INCH       PEORIA             IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
06/16/2019  M1.22 INCH       SANGAMON           IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
06/16/2019  M1.07 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/16/2019  M1.02 INCH       MACON              IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
06/16/2019  M1.07 INCH       LAWRENCE           IL   ASOS

0700 AM     HEAVY RAIN       MATTOON                 40.53N 89.36W
06/16/2019  M2.53 INCH       TAZEWELL           IL   ASOS

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
06/16/2019  M1.64 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
06/16/2019  M1.17 INCH       SANGAMON           IL   PUBLIC

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
06/16/2019  M1.42 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 SE TAYLORVILLE        39.50N 89.24W
06/16/2019  M2.32 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/16/2019  M2.06 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/16/2019  M1.55 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
06/16/2019  M1.85 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/16/2019  M3.90 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/16/2019  M1.45 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
06/16/2019  M1.56 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       NNE LINCOLN             40.15N 89.37W
06/16/2019  M1.10 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
06/16/2019  M1.42 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
06/16/2019  M2.77 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       WSW CLINTON             40.15N 88.96W
06/16/2019  M1.03 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE CISCO             40.04N 88.71W
06/16/2019  M1.01 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/16/2019  M1.23 INCH       CLAY               IL   MESONET

0700 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
06/16/2019  M1.60 INCH       DOUGLAS            IL   MESONET

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
06/16/2019  M3.45 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/16/2019  M2.83 INCH       COLES              IL   COCORAHS

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
06/16/2019  M1.86 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LAKE SPRINGFIELD        39.76N 89.64W
06/16/2019  M1.16 INCH       SANGAMON           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/16/2019  M3.48 INCH       COLES              IL   CO-OP OBSERVER

            TWO DAY TOTAL

&&

JRP
Local storm report, Jun 16, 1:08 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     WHITE HEATH             40.08N 88.50W
06/15/2019                   PIATT              IL   PUBLIC

            MULTIPLE SOCIAL MEDIA REPORTS AND PHOTOS OF TREES SNAPPED
            NEAR WHITE HEATH. TIME ESTIMATED FROM RADAR.

&&

BMD
Local storm report, Jun 16, 1:15 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND DMG     MARSHALL                39.40N 87.69W
06/16/2019                   CLARK              IL   PUBLIC

            MULTIPLE REPORTS AND PHOTOS VIA SOCIAL MEDIA OF WIND
            DAMAGE. LARGE LIMBS OFF OF TREES AND FENCE TOPPLED ON 8TH
            STREET. ROOF PARTIALLY RIPPED OFF OF A HOUSE. METAL
            CANOPY AT LIONS DEN PIZZA PARTIALLY DESTROYED. TIME
            ESTIMATED FROM RADAR.

&&

BMD
Special weather statement, Jun 16, 2:22 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Lincoln IL
222 PM CDT Sun Jun 16 2019

ILZ071-072-162000-
Clay-Richland-
222 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RICHLAND AND SOUTHEASTERN
CLAY COUNTIES UNTIL 300 PM CDT...

At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clay City, or 7 miles east of Flora, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Olney, Flora, Clay City, Noble, Parkersburg, Calhoun, Sailor Springs,
Schnell and Olney Noble Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Illinois.

LAT...LON 3860 8816 3861 8847 3876 8846 3884 8812
      3857 8795 3857 8814
TIME...MOT...LOC 1921Z 246DEG 14KT 3864 8834

Deubelbeiss

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:10 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningILXMason, Peoria, Tazewell39 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford34 min
Jun 15, 10:20 PM CDTTornado WarningILXTazewell25 min
Jun 15, 10:41 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford64 min
Jun 15, 11:13 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt47 min
Jun 15, 11:24 PM CDTTornado WarningILXMcLean15 min
Jun 15, 11:37 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningILXChampaign41 min
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott8 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXMorgan, Scott24 min
Jun 16, 1:40 AM CDTSpecial Weather StatementILXCumberland35 min
Jun 16, 1:51 AM CDTSpecial Weather StatementILXEffingham24 min
Jun 16, 2:01 AM CDTSpecial Weather StatementILXColes29 min
Jun 16, 2:15 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper45 min
Jun 16, 2:26 AM CDTSpecial Weather StatementILXJasper19 min
Jun 16, 2:49 AM CDTSpecial Weather StatementILXClay, Lawrence, Richland41 min
Jun 16, 3:24 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
Jun 16, 2:22 PM CDTSpecial Weather StatementILXRichland38 min
Jun 16, 2:49 PM CDTSevere Thunderstorm WarningILXJasper, Richland41 min
Jun 16, 3:47 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Jun 16, 4:03 PM CDTSevere Thunderstorm WarningILXClay27 min
Jun 16, 4:27 PM CDTSevere Thunderstorm WarningILXRichland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.